# SDR DXTA2016112606332

- Difficulty date: November 25, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 13,062 hours, 7,914 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005761
- Part serial: P214
- Condition: Odor
- Part time: 13,939 hours, 13,567 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX COMPLAINED OF ODOR IN THE CABIN.   REMOVED AND REPLACED APU, AND REMOVED AND REPLACED COALESCER SOCK.
